C p -Movably regular convergences

Zvonko Čerin

Fundamenta Mathematicae (1983)

  • Volume: 119, Issue: 3, page 249-268
  • ISSN: 0016-2736

How to cite


Čerin, Zvonko. "$C_p$-Movably regular convergences." Fundamenta Mathematicae 119.3 (1983): 249-268. <http://eudml.org/doc/211411>.

author = {Čerin, Zvonko},
journal = {Fundamenta Mathematicae},
keywords = {-movably regular convergence of compacta; shape invariant; property; (pointed) FANR},
language = {eng},
number = {3},
pages = {249-268},
title = {$C_p$-Movably regular convergences},
url = {http://eudml.org/doc/211411},
volume = {119},
year = {1983},

AU - Čerin, Zvonko
TI - $C_p$-Movably regular convergences
JO - Fundamenta Mathematicae
PY - 1983
VL - 119
IS - 3
SP - 249
EP - 268
LA - eng
KW - -movably regular convergence of compacta; shape invariant; property; (pointed) FANR
UR - http://eudml.org/doc/211411
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.